# SDR LR7A2020100502544

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Spar
- Part number: 7075T60071
- Condition: Cracked
- Location: Bs 597
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND THE CENTER WING LT REAR SPAR (BEAM) WEB CRACKED AT THE FLAP MANUAL DRIVESHAFT CUTOUT ACCESS HOLE AT CWS44-49L, WL 275, FS 597.  REPAIRED IAW LAC MEA 382-57-19-163.  NR 7006.
